Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 8, Issue 2, 2005

1. J. Rooin and A. Morassaei
Some refinements of relative information inequality
Abstract 
2. M. Hassani
Approximation of $\pi(x)$ by $\Psi(x)$
Abstract 
3. Chao-Ping Chen and Feng Qi
Completely monotonic functions related to the gamma functions
Abstract 
4. I. Fedotov and Ying Gai
Problems of diffraction type for elliptic pseudo-differential operators with variable symbols
Abstract 
5. J. Sándor and M. Bencze
On modified hyperperfect numbers
Abstract 
6. M. Hassani
Some various inequalities involving prime numbers counting function
Abstract 
7. P. Cerone, S.S. Dragomir and T.M. Mills
Discrete Chebychev for means of sequences of different lengths
Abstract 
8. J. Sándor
On the composition of some arithmetic functions, II.
Abstract 
9. M. Hassani
An equivalent for Prime Number Theorem
Abstract 
10. Zhen-Hang Yang
On the Homogeneous Functions with Two Parameters and Its Monotonicity
Abstract 
11. J.L. Díaz-Barrero and P.G. Popescu
Elementary Numerical Inequalities for Convex Functions
Abstract 
12. N.S. Barnett, C. Buse, P. Cerone and S.S. Dragomir
Some Grüss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications
Abstract 
13. M. Hassani
Counting Primes in the Interval (n2, (n + 1)2
Abstract 
14. Zhen-Hang Yang
On the Monotonicity and Log-Convexity for One-Parameter Homogeneous Functions
Abstract 
15. N.S. Barnett, P. Cerone and S.S. Dragomir
Majorisation Inequalities for Stieltjes Integrals
Abstract 
16. M. Hassani
A Refinement of Mandl's Inequality
Abstract 
17. Feng Qi, Bai-Ni Guo and Chao-Ping Chen
The Best Bounds in Gautschi-Kershaw Inequalities
Abstract 
18. M. Bencze
About Surányi's Inequality
Abstract 
19. S.S. Dragomir
A Generalisation of Cerone's Identity and Applications
Abstract 
20. M. Hassani
Approximation of the Product p1 p2 • • •  pn
Abstract 
21. Zhen-Hang Yang
On The Logarithmic Convexity for Two-parameters Homogeneous Functions
Abstract 
Last modified: March 13 2014 16:13:14.

Navy Line